Construction de sous-variétés symplectiques
Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 844, p. 231-253
@incollection{SB_1997-1998__40__231_0,
     author = {Sikorav, Jean-Claude},
     title = {Construction de sous-vari\'et\'es symplectiques},
     booktitle = {S\'eminaire Bourbaki : volume 1997/98, expos\'es 835-849},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {252},
     year = {1998},
     note = {talk:844},
     pages = {231-253},
     zbl = {1083.53503},
     mrnumber = {1685644},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1997-1998__40__231_0}
}
Sikorav, Jean-Claude. Construction de sous-variétés symplectiques, in Séminaire Bourbaki : volume 1997/98, exposés 835-849, Astérisque, no. 252 (1998), Talk no. 844, pp. 231-253. http://www.numdam.org/item/SB_1997-1998__40__231_0/

[Am-Bo] J. Amorós, F. Bogomolov, L. Katzarkov, T. Pantev - Symplectic Lefschetz fibrations with arbitrary fundamental groups, preprint math/9810042. | Article | Zbl 1031.57021

[Ar-V] V. Arnold, A. Varchenko, S. Goussein-Zadé - Singularités des applications différentiables, Mir, Moscou 1986.

[Aud] M. Audin - Cohomologie quantique, Sém. Bourbaki, exp. n° 806, nov. 1995, Astérisque 241 (1997), 29-58. | Numdam | Zbl 0880.53026

[Aur1] D. Auroux - Asymptotically holomorphic families of symplectic submanifolds, GAFA 7 (1997), 971-995. | Zbl 0912.53020

[Aur2] D. Auroux - Symplectic 4 -manifolds as branched coverings of ℂℙ 2 , prépublication Ecole Polytechnique, 1998. | Zbl 1080.53084

[Be-Ri] R. Benedetti, J.-J. Risler - Real algebraic and semi-algebraic sets, Hermann, 1990. | Zbl 0694.14006

[Bi] J. Birman - Braids, links and the mapping class group, Princeton Ann. Math. Stud. 82, 1975. | Zbl 0305.57013

[Bo-K] F. Bogomolov, L. Katzarkov - Symplectic four-manifolds and projective surfaces, Topology and its Appl. 88 (1998), 79-109. | Article | Zbl 1054.57500

[D1] S. K. Donaldson - Symplectic submanifolds and almost-complex geometry, J. Diff. Geom. 44 (1996), 666-705. | Article | Zbl 0883.53032

[D2] S. K. Donaldson - en préparation.

[Ge] S. Gervais - Presentations and central extensions of mapping class groups, Trans. Amer. Math. Soc. 348 (1996), 3097-3132. | Article | Zbl 0861.57023

[Go] R. Gompf - New constructions of symplectic manifolds, Annals of Math. 142 (1995), 527-595. | Article | Zbl 0849.53027

[Gri-Ha] P. Griffiths, J. Harris - Principles of algebraic geometry, Wiley, 1978. | Zbl 0408.14001 | Zbl 0836.14001

[Gr1] M. Gromov - Partial differential relations, Springer Ergebnisse 9, 1986. | Zbl 0651.53001

[Gr2] M. Gromov - Pseudo holomorphic curves in symplectic manifolds, Invent. Math. 82 (1985), 307-347. | Article | Zbl 0592.53025

[He-Lei] G. M. Henkin, J. Leiterer - Theory of functions on complex manifolds, Akademie-Verlag, Berlin 1984. | Zbl 0573.32001

[Hi] J. A. Hillman - The algebraic characterization of geometric 4-manifolds, London Math. Soc. Lect. Notes 198, Cambridge Univ. Press., 1994. | Zbl 0812.57001

[Ka] A. Kas - On the deformation type of regular elliptic surfaces, Complex analysis and algebraic geometry, ed. by W.L. Bailey and T. Shioda, Iwanami-Shoten and Cambridge Univ. Press 1978, 107-112.

[Ki] R. Kirby - Problems in low-dimensional topology, Geometric topology 2, W.H. Kazez ed., Studies in Advanced Math., Amer. Math. Soc. and International Press 1997, 35-473. | Zbl 0888.57014

[Kod1] K. Kodaira - On Kähler varieties of restricted type. An intrinsic characterization of algebraic varieties, Annals of Math. 60 (1954), 28-48. | Article | Zbl 0057.14102

[Kod2] K. Kodaira - On the structure of compact complex analytic surfaces, Amer. J. Math. 86 (1964), 751-798. | Article | Zbl 0137.17501

[Kot] D. Kotschick - The Seiberg-Witten invariants of symplectic four-manifolds (after C.H. Taubes), Sém. Bourbaki, exp. n° 812, fév. 1996, Astérisque 241 (1997), 195-220. | Numdam | Zbl 0882.57026

[La-Mc] F. Lalonde, D. Mcduff - J-curves and the classification of symplectic fourmanifolds, Contact and symplectic geometry, ed. C.C. Thomas, Publ. Newton Inst. 8 (1996), Cambridge Univ. Press. | Zbl 0867.53028

[Lef] S. Lefschetz - L'analysis situs dans la géométrie algébrique, Gauthier-Villars 1924. | JFM 50.0663.01 | Zbl 0035.10202

[Lu] F. Luo, A presentation of the mapping class groups, Math. Res. Letters 4 (1997), 735-739. | Article | Zbl 0891.20028

[Math] O. Mathieu - Harmonic cohomology classes of symplectic manifolds, Comment. Math. Helv. 70 (1995), 1-9. | Article | Zbl 0831.58004

[Mats] Y. Matsumoto - Lefschetz fibrations of genus two - A topological approach, Proc. of the 37th Taniguchi Symposium on Topology and Teichmüller spaces, World 1996, 123-148. | Article | Zbl 0921.57006

[McD] D. Mcduff - Notes on ruled symplectic 4-manifolds, Trans. Amer. Math. Soc.645 (1994), 623-639. | Zbl 0810.53020

[Mo] B. Moishezon - Complex surfaces and connected sums of complex projective planes, Springer Lect. Notes in Math. 603, 1977. | Zbl 0392.32015

[Pao] R. Paoletti, Symplectic subvarieties of projective fibrations over symplectic manifolds, preprint, Universitá di Pavia, 1998. | Numdam | Zbl 0955.53018

[Ta] C. H. Taubes - SW ⇒ Gr, From the Seiberg-Witten equations to pseudoholomorphic curves, J. Amer. Math. Soc. 9 (1996), 845-918. | Article | Zbl 0867.53025

[Th] W. Thurston - Some simple examples of symplectic manifolds, Proc. Amer. Math. Soc. 55 (1976), 467-468. | Zbl 0324.53031

[Y] Y. Yomdin - The geometry of critical and near-critical values of differentiable mappings, Math. Annalen 264 (1983), 495-515. | Article | Zbl 0507.57019